# SDR SWIA202158278

- Difficulty date: April 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 370 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R FOUND CORRODED AT FS-370.00 UPON REMOVAL OF WIRING SUPPORT BRACKET      (C-CHECK RO 5/20/2021)    REPLACED STRINGER 20R, FS370.00-477.00 PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, DRAWING SH670-30006 REV -NC & DRAWING SH670-31401 REV -A.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
